# SDR FDEA201708302414

- Difficulty date: August 30, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 32,332 hours, 17,421 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: A5237435120400
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ACTUATOR SUPPORT BEAM IS CRACKED. REMOVED AFT CARGO DOOR IAW AMM 52-32-11-04-01. REMOVED CRACKED FITTING, AND INSTALLED A NEW FITTING IAW SRM 51-40-21. REINSTALLED THE AFT CARGO DOOR IAW AMM 52-32-11-04-01.  MAJOR REPAIR.
